~  Busy Bees make the sweetest things  ~
Monday, August 1, 2011
1 a day. Are you SURE??
So i must say, i'm not that great at remembering to take pills. When i get sick, i actually have to write a not with little check boxes on it so i know when i took a pill, and when i need to.
Occasionally, i realize that i should boost up on my daily intake, and round out my diet with the occasional supplement. You know, just in case. So i have this bottle of 1 a Day Mens that my dad bought me a while back.



The list of ingredients is pretty impressive, to say the least. So every now and then, i try to pop one.Well, the thing is, these vitamins have a strange effect on me. They make my belly hurt something wicked.
Usually about 20 minutes after i take one, i get the feeling like i'm going to throw up. Not the REALLY bad feeling one gets, but the ridiculously uncomfortable one just before you start heading for the bathroom.
So i've been taking it for the last couple of years and then i finally decided to read the instructions.
Ah HA! (i exclaim) It says "Take with food." So THAT'S what i've been doing wrong all these years!

Feeling vindicated, i take the pills before i eat breakfast.
No dice. Same feeling. It must be the empty stomach thing.
So i try AFTER breakfast. Still happens. Yucky.

Attempting to outsmart a very small and completely un-intelligent supplement, i plot to take it in the MIDDLE of my breakfast. That will surely disarm the evil intent of the vicious vitamin!

20 minutes later, in the middle of a meeting at work none the less, the deep, ominous rumbling in my belly occurs yet again.

What the HELL, i say. This is ridiculous. I must simply be having some weird reaction to this particular brand of vitamin. If i try another brand, i probably won't have any problems.
But of course, curiosity gets the best of me. "Let me investigate this supplement one more time" i say.

And there i see it. The EXPIRATION DATE.



Holding back my lunch, i pour out the contents of the bottle onto the counter to get a closer look:



Those purple spots? Yea. That would be mold. Mold forming on capsules that i've been ingesting. The very same capsules that expired just SEVEN short years ago.
It's so bad, actually, that i don't even know what the original color of the pill is supposed to be.


On a completely un-related note, i have decided to NEVER TAKE ANOTHER VITAMIN AGAIN.



. . . = = COMMENTS = = . . .



Peggyb  posted on  Tuesday, August 16, 2011

Duh! Do not let this man be in charge of the children's vitamins or for that matter-any pills the ymight have to take---Ever!


Konrad  posted on  Saturday, October 15, 2011

You should have been taking those vitamins when you got them, i.e. 10 years ago. I think you can now afford to buy new ones.





      Wanna Say Something?

   Secret Identity :

   Message: